Alert archive / California / Gale Warnings in 2012
Gale Warning 22, NWS Los Angeles, CA
NWS Los Angeles, CA issued this gale warning at Apr 26, 2012, 2:29 PM PDT. It took effect at Apr 27, 2012, 12:00 PM PDT. It was in force for 39 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 26, 2012, 2:29 PM PDT (21:29 UTC)
- In effect from
- Apr 27, 2012, 12:00 PM PDT
- Expired
- Apr 29, 2012, 3:00 AM PDT
- In force
- 39 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
917 WHUS76 KLOX 262129 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 229 PM PDT THU APR 26 2012 PZZ670-673-676-270430- /O.UPG.KLOX.GL.A.0015.120427T1900Z-120429T1000Z/ /O.NEW.KLOX.GL.W.0022.120427T1900Z-120429T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 229 PM PDT THU APR 26 2012 ...GALE WARNING IN EFFECT FROM NOON FRIDAY TO 3 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM NOON FRIDAY TO 3 AM PDT SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS TO 40 KT. STEEP SEAS 8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
11 follow-up statements
213 WHUS76 KLOX 270357 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 857 PM PDT THU APR 26 2012 PZZ670-673-676-271200- /O.NEW.KLOX.SC.Y.0052.120427T0357Z-120427T1900Z/ /O.CON.KLOX.GL.W.0022.120427T1900Z-120429T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 857 PM PDT THU APR 26 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON PDT FRIDAY... ...GALE WARNING REMAINS IN EFFECT FROM NOON FRIDAY TO 3 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON PDT FRIDAY. * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS TO 30 KNOTS CAN BE EXPECTED TONIGHT THROUGH FRIDAY MORNING. NORTHWEST WINDS WILL INCREASE TO 20 TO 30 KNOTS WITH GUSTS TO 40 KNOTS FRIDAY AFTERNOON THROUGH LATE SATURDAY NIGHT. STEEP SEAS 8 TO 13 FEET CAN BE EXPECTED WITH THE GALE FORCE WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ650-271000- /O.NEW.KLOX.SC.Y.0052.120427T0357Z-120427T1000Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 857 PM PDT THU APR 26 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT FRIDAY. * WINDS...NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS TO 30 KNOTS WILL DIMINISH TO 10 TO 20 KNOTS LATE TONIGHT. WINDS WILL BE STRONGEST OVER THE WESTERN PORTIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
430 WHUS76 KLOX 270947 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 247 AM PDT FRI APR 27 2012 PZZ650-271800- /O.CAN.KLOX.SC.Y.0052.000000T0000Z-120427T1000Z/ /O.NEW.KLOX.SC.Y.0053.120427T2200Z-120428T1000Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 247 AM PDT FRI APR 27 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT SATURDAY. * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS TO 30 KNOTS WILL DEVELOP THIS AFTERNOON ACROSS THE WESTERN PORTION OF THE SANTA BARBARA CHANNEL. WINDS WILL PERSIST THROUGH THE OVERNIGHT HOURS...THEN DIMINISH EARLY SATURDAY MORNING. SEAS WILL BE BETWEEN 5 AND 7 FT WITH A DOMINANT PERIOD OF 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ670-673-676-271800- /O.CON.KLOX.SC.Y.0052.000000T0000Z-120427T1900Z/ /O.CON.KLOX.GL.W.0022.120427T1900Z-120429T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 247 AM PDT FRI APR 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY... ...GALE WARNING REMAINS IN EFFECT FROM NOON TODAY TO 3 AM PDT SUNDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS TO 30 KNOTS CAN BE EXPECTED THIS MORNING. NORTHWEST WINDS WILL INCREASE TO 20 TO 30 KNOTS WITH GUSTS TO 40 KNOTS FRIDAY AFTERNOON THROUGH LATE SATURDAY NIGHT. STEEP SEAS 8 TO 13 FEET CAN BE EXPECTED WITH THE GALE FORCE WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
355 WHUS76 KLOX 271537 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 837 AM PDT FRI APR 27 2012 PZZ670-673-676-272345- /O.CON.KLOX.SC.Y.0052.000000T0000Z-120427T1900Z/ /O.CON.KLOX.GL.W.0022.120427T1900Z-120429T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 837 AM PDT FRI APR 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY... ...GALE WARNING REMAINS IN EFFECT FROM NOON TODAY TO 3 AM PDT SUNDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS TO 35 KNOTS CAN BE EXPECTED THIS MORNING. NORTHWEST WINDS WILL INCREASE TO 20 TO 30 KNOTS WITH GUSTS 35 TO 40 KNOTS BY NOON TODAY THROUGH LATE SATURDAY NIGHT. STEEP SEAS 8 TO 13 FEET CAN BE EXPECTED WITH THE GALE FORCE WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ650-272345- /O.CON.KLOX.SC.Y.0053.120427T2200Z-120428T1000Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 837 AM PDT FRI APR 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT SATURDAY... * WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS WILL DEVELOP THIS AFTERNOON ACROSS THE WESTERN PORTION OF THE SANTA BARBARA CHANNEL. WINDS WILL PERSIST THROUGH THE OVERNIGHT HOURS...THEN DIMINISH EARLY SATURDAY MORNING. SEAS WILL BE BETWEEN 5 AND 7 FT WITH A DOMINANT PERIOD OF 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
286 WHUS76 KLOX 271856 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1156 AM PDT FRI APR 27 2012 PZZ670-673-676-280300- /O.EXP.KLOX.SC.Y.0052.000000T0000Z-120427T1900Z/ /O.CON.KLOX.GL.W.0022.120427T1900Z-120429T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 1156 AM PDT FRI APR 27 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... ...SMALL CRAFT ADVISORY WILL EXPIRE AT NOON PDT TODAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS TO 35 KNOTS CAN BE EXPECTED THIS MORNING. NORTHWEST WINDS WILL INCREASE TO 20 TO 30 KNOTS WITH GUSTS 35 TO 40 KNOTS BY NOON TODAY THROUGH LATE SATURDAY NIGHT. STEEP SEAS 8 TO 13 FEET CAN BE EXPECTED WITH THE GALE FORCE WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ650-280300- /O.CON.KLOX.SC.Y.0053.120427T2200Z-120428T1000Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 1156 AM PDT FRI APR 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT SATURDAY... * WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS WILL DEVELOP THIS AFTERNOON ACROSS THE WESTERN PORTION OF THE SANTA BARBARA CHANNEL. WINDS WILL PERSIST THROUGH THE OVERNIGHT HOURS...THEN DIMINISH EARLY SATURDAY MORNING. SEAS WILL BE BETWEEN 5 AND 7 FT WITH A DOMINANT PERIOD OF 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
102 WHUS76 KLOX 272124 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 224 PM PDT FRI APR 27 2012 PZZ670-673-676-280530- /O.CON.KLOX.GL.W.0022.000000T0000Z-120429T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 224 PM PDT FRI APR 27 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS AND SEAS...NORTHWEST WINDS WILL INCREASE TO 20 TO 30 KNOTS WITH GUSTS 35 TO 40 KNOTS TONIGHT THROUGH LATE SATURDAY NIGHT. STEEP SEAS 8 TO 13 FEET CAN BE EXPECTED WITH THE GALE FORCE WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ650-280530- /O.CON.KLOX.SC.Y.0053.120427T2200Z-120428T1000Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 224 PM PDT FRI APR 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... * WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KNOTS WITH GUSTS TO 30 KNOTS ACROSS THE WESTERN PORTION OF THE SANTA BARBARA CHANNEL. WINDS WILL PERSIST THROUGH THE OVERNIGHT HOURS...THEN DIMINISH EARLY SATURDAY MORNING. SEAS WILL BE BUILD TO 5 AND 7 FEET WITH A DOMINANT PERIOD OF 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
595 WHUS76 KLOX 280346 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 846 PM PDT FRI APR 27 2012 PZZ670-673-676-281200- /O.CON.KLOX.GL.W.0022.000000T0000Z-120429T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 846 PM PDT FRI APR 27 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KNOTS WITH GUSTS 35 TO 40 KNOTS TONIGHT THROUGH LATE SATURDAY NIGHT. STEEP SEAS 8 TO 13 FEET CAN BE EXPECTED WITH THE GALE FORCE WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ650-281000- /O.CON.KLOX.SC.Y.0053.000000T0000Z-120428T1000Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 846 PM PDT FRI APR 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS ACROSS THE WESTERN PORTION OF THE SANTA BARBARA CHANNEL. WINDS WILL PERSIST THROUGH LATE TONIGHT...THEN DIMINISH BY EARLY SATURDAY MORNING. SEAS OF 5 AND 7 FEET WITH A DOMINANT PERIOD OF 9 SECONDS CAN BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
241 WHUS76 KLOX 281030 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 330 AM PDT SAT APR 28 2012 PZZ650-281130- /O.EXP.KLOX.SC.Y.0053.000000T0000Z-120428T1000Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 330 AM PDT SAT APR 28 2012 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS HAVE DECREASED SO THE SMALL CRAFT ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$ PZZ670-673-676-281830- /O.CON.KLOX.GL.W.0022.000000T0000Z-120429T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 330 AM PDT SAT APR 28 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KNOTS WITH GUSTS OF 35 TO 40 KNOTS WILL CONTINUE THROUGH LATE TONIGHT. COMBINED SEAS WILL BE 10 TO 13 FEET THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
028 WHUS76 KLOX 281547 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 847 AM PDT SAT APR 28 2012 PZZ670-673-676-282245- /O.CON.KLOX.GL.W.0022.000000T0000Z-120429T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 847 AM PDT SAT APR 28 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KNOTS WITH GUSTS OF 35 TO 40 KNOTS WILL CONTINUE THROUGH LATE TONIGHT. COMBINED SEAS WILL BE 10 TO 13 FEET THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
028 WHUS76 KLOX 282129 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 229 PM PDT SAT APR 28 2012 PZZ670-673-676-290430- /O.CON.KLOX.GL.W.0022.000000T0000Z-120429T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 229 PM PDT SAT APR 28 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KNOTS WITH GUSTS OF 35 TO 40 KNOTS WILL CONTINUE THROUGH LATE TONIGHT. COMBINED SEAS WILL BE 9 TO 12 FEET THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
277 WHUS76 KLOX 290333 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 833 PM PDT SAT APR 28 2012 PZZ670-673-676-291000- /O.CON.KLOX.GL.W.0022.000000T0000Z-120429T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 833 PM PDT SAT APR 28 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 35 KT. SEAS 8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
315 WHUS76 KLOX 291024 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 324 AM PDT SUN APR 29 2012 PZZ670-673-676-291600- /O.EXP.KLOX.GL.W.0022.000000T0000Z-120429T1000Z/ /O.NEW.KLOX.SC.Y.0054.120429T1024Z-120429T1600Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 324 AM PDT SUN APR 29 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PDT THIS MORNING. * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS WILL SLOWLY DIMINISH LATER THIS MORNING. COMBINED SEAS OF 7 TO 10 FEET WITH A DOMINANT PERIOD OF 9 SECONDS WILL CONTINUE THROUGH THE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this gale warning went out at Apr 26, 2:15 PM PDT, 14 minutes earlier.
Area forecast discussion, Apr 26, 2:15 PM PDT, 14 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 215 PM PDT THU APR 26 2012 .SYNOPSIS... AN LOW WILL EXIT EAST OF THE AREA OVERNIGHT WITH ISOLATED SHOWERS THIS EVENING AND GUSTY WINDS ACROSS THE MOUNTAINS AND DESERTS. TEMPERATURES WILL BE ABOVE NORMAL THROUGH THE WEEKEND AS HIGHER PRESSURE MOVES IN. STARTING MONDAY...WEAK LOW PRESSURE OVER THE AREA WILL INCREASE ONSHORE FLOW INTO MIDWEEK FOR OVERNIGHT CLOUDS AND FOG ALONG THE COAST AND AFTERNOON COOLING ON THE COASTAL PLAINS. THE INLAND AREAS WILL STAY AT OR ABOVE NORMAL INTO MIDWEEK. && .SHORT TERM (TODAY-SUN)... AN UPPER CLOSED LOW IS MOVING EAST ALONG THE CA/MEX BORDER INTO AZ THIS AFTERNOON...AND WILL CONTINUE TO MOVE QUICKLY NEWD AS A SECONDARY FRONTAL SYSTEM PUSHES THROUGH NORTHERN CALIFORNIA. THE FRONT ASSOCIATED WITH THE NORTHERN STORM SYSTEM WILL PUSH A MOSTLY DRY BOUNDARY THROUGH SW CALIFORNIA THIS EVENING. VISIBLE SATELLITE IMAGES ALSO SHOW A CIRCULATION OVER THE S CALIF BIGHT THAT IS HELPING TO KEEP SCATTERED LIGHT SHOWERS GOING IN A MOIST SE FLOW. WITH MOISTURE DECREASING EXPECT MOST OF THE SHOWERS TO WIND DOWN BY LATE THIS AFTERNOON...ALTHOUGH A LINGERING SLIGHT CHANCE WILL AFFECT THE AREA THROUGH EARLY EVENING. A LOW LEVEL EDDY WILL BRING LOW CLOUDS TO THE LA COAST OVERNIGHT. THE POSITION OF THE UPPER CLOSED LOW OVER SOUTHERN AZ WILL PRODUCE A FAIRLY STRONG ONSHORE GRADIENT OVER THE MOUNTAINS AND DESERTS THIS AFTERNOON...SHIFTING TO NORTHERLY AS THE LOW MOVES INLAND. A LOW END WIND ADVISORY HAS BEEN ISSUED FOR THE AFTERNOON AND EVENING HOURS OVER THE ANTELOPE DESERT FOR GUSTY SW WINDS...WHERE GUSTS TO 45 MPH HAVE BEEN OBSERVED AT LAKE PALMDALE. WINDS IN THE MOUNTAINS WILL FOR THE MOST PART REMAIN BELOW ADVISORY LEVEL...BUT ISOLATED GUSTS TO 45 MPH WILL BE POSSIBLE IN FAVORED AREAS SUCH AS THE I-5 CORRIDOR. FOR FRIDAY A DRY NW FLOW WILL SET UP OVER THE REGION...WITH MOSTLY CLEAR SKIES AND WARMING TEMPERATURES EXPECTED. FRIDAY'S HIGHS WILL BE IN THE 60S FOR THE COAST AND 70S INLAND...STILL SLIGHTLY BELOW NORMAL. SATURDAY WILL SEE COASTAL HIGHS NEAR 70 WITH LOWER TO MID 80S INLAND. MODELS CONTINUE TO AGREE THAT AN UPPER LONG WAVE TROUGH OVER THE ROCKIES WILL ELONGATE SWWD ACROSS THE REGION SATURDAY INTO SUNDAY. THIS WILL PRODUCE SLIGHTLY COOLER AFTERNOON TEMPERATURES ACROSS THE AREA ON SUNDAY...WITH LOW CLOUDS AFFECTING THE LA COAST SUNDAY NIGHT INTO EARLY MONDAY. .LONG TERM (MON-THU)... MODELS CONTINUE TO SHOW FAIRLY GOOD AGREEMENT IN THE LONGER RANGE PATTERN...WITH THE ELONGATED UPPER TROUGH EXTENDING OFFSHORE OVER THE SW CALIFORNIA COAST...PERSISTING THROUGH LATE IN THE PERIOD. EVENTUALLY A VERY WEAK CLOSED LOW IS FORECAST TO FORM OVER THE BAJA PENINSULA. CONDITIONS FOR SW CALIFORNIA ARE EXPECTED TO REMAIN WARM AND DRY THROUGH THE EXTENDED...WITH COASTAL LOW CLOUDS AND FOG AFFECTING THE SOUTHERN COASTLINE FOR THE LATE NIGHT TO EARLY MORNING HOURS. THE LAYER WILL LIKELY DEEPEN ENOUGH TO PUSH CLOUDS INTO THE SAN GABRIEL VALLEY. && .AVIATION...26/1800Z. MID/UPPER LEVEL RIDGE OF HIGH PRESSURE UPSTREAM WILL APPROACH THE AREA. UPPER LEVEL MODERATE NORTHWEST WINDS WILL PREVAIL WHILE MID LEVEL LIGHT TO MODERATE NORTHWEST WINDS BECOME LIGHT NORTH AND NORTHEAST AFTER 27/18Z. WEAK ONSHORE PRESSURE GRADIENT THROUGH 27/03Z AND AFTER 27/19Z...OTHERWISE MODERATE NORTHERLY GRADIENT. LOW LEVEL MOISTURE WILL DECREASE AFTER 27/03Z. KLAX...CHANCE CIGS 035 BETWEEN 26/19-27/05Z...AND CHANCE CIGS 028 BETWEEN 27/11-27/18Z...OTHERWISE SCT030-035 AFTER 27/18Z. KBUR...CHANCE CIGS 012-015 THROUGH 27/06Z AND CHANCE CIGS 035 THEREAFTER...A CHANCE CIGS 028 AT TIMES BETWEEN 27/11-27/15Z. VIRTUALLY CERTAIN - 95-100% VERY LIKELY - 80-95% LIKELY - 60-80% CHANCE - 30-60% VERY UNLIKELY - 20% OR LESS && .LOX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY (SEE LAXNPWLOX). GALE WARNING (SEE LAXMWWLOX). && PUBLIC...SMITH AVIATION...30 SYNOPSIS...SETO WWW.WEATHER.GOV/LOSANGELES
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 3:15 AM PDT | Wind Advisory | LOX | 17 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.